Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 20, 2014, 4:14 PM EDT for Wilkinson County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2014, 4:14 PM EDT (20:14 UTC)
- Expired
- Jul 20, 2014, 5:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
County Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 32 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
499
WWUS82 KFFC 202014
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EDT SUN JUL 20 2014
GAZ084-097-202100-
414 PM EDT SUN JUL 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT LIGHTNING
IN LAURENS AND WILKINSON COUNTIES UNTIL 500 PM EDT...
AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ALLENTOWN TO DEXTER...MOVING NORTHEAST AT
25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS LAURENS AND
WILKINSON COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE
MONTROSE...DUDLEY...DEXTER...ALLENTOWN...HARLOW...CHAPPELLS
MILL...NICKLESVILLE...DUBLIN...EAST DUBLIN...TUCKERS CROSSROAD AND
TOOMSBORO. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50
MPH...HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT
CLOUD-TO-GROUND LIGHTNING...OR HEAVY RAIN
&&
LAT...LON 3247 8309 3257 8322 3265 8326 3285 8307
3280 8295 3277 8296 3275 8294 3271 8295
3272 8286 3269 8280 3250 8289 3240 8308
TIME...MOT...LOC 2013Z 224DEG 20KT 3265 8322 3256 8300
3244 8305
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 20, 3:42 PM EDT, 32 minutes earlier.
Area forecast discussion, Jul 20, 3:42 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 342 PM EDT SUN JUL 20 2014 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... CURRENTLY... A WARM FRONT NEAR A NEWNAN TO SANDERSVILLE LINE IS EXPECTED TO DRIFT JUST NORTH OF ATLANTA THIS AFTERNOON WHILE AN UNSEASONABLE COOL WEDGE OF HIGH PRESSURE NOSES IN OVER MUCH OF NE GA. A WATER VAPOR LOOP SHOWS A STRONG DISTURBANCE APPROACHING FROM THE WEST AND SHOULD SPARK NUMEROUS SHOWERS WITH SCATTERED EMBEDDED THUNDERSTORMS FOR AREAS ALONG AND SOUTH OF THE WARM FRONT WHERE THE GREATER INSTABILITIES ARE NOTED. THE MAIN THUNDERSTORM THREAT WILL LIKELY REMAIN SOUTH OF THE I-20 CORRIDOR THROUGH THE EVENING... WITH MAINLY PATCHES OF LIGHT RAIN OR SPOTTY SHOWERS EXPECTED OVERNIGHT. NO SEVERE STORMS ARE EXPECTED... BUT LOCALLY HEAVY RAIN CONTINUES TO BE THE MAIN CONCERN THROUGH THE EVENING. SHORT RANGE MODELS REMAIN IN GOOD AGREEMENT...AND SHOW THE UPPER TROUGH TO THE WEST DEEPENING TONIGHT... THEN CUTTING OFF OVER AL/GA ON MONDAY... AND SPINNING OVERHEAD MONDAY NIGHT. AS A RESULT... EXPECT MOSTLY CLOUDY CONDITIONS TO PREVAIL WITH OCCASIONAL BREAKS DURING AFTERNOON HEATING TODAY AND AGAIN ON MONDAY... ESPECIALLY SOUTH OF THE WARM FRONT. AS THE UPPER TROUGH BEGINS TO CUT OFF OVERHEAD MONDAY AFTERNOON... THE ASSOCIATED SURFACE LOW WILL DRIFT NORTHWARD ALONG THE AL/GA LINE... SUGGESTING THE GREATER STORM THREAT WILL BE GENERALLY ALONG AND SOUTH OF THE I-85 CORRIDOR MONDAY AFTERNOON AND EVENING. HOWEVER... SHOULD SEE THE MORE WIDESPREAD CONVECTIVE COVERAGE OVER SOUTH AND EAST CENTRAL GA WHERE THE ACTIVE REGION OF THE UPPER TROUGH/LOW IS FOCUSED. THIS COUPLED WITH AMPLE INSTABILITY AND DEEPER MOISTURE SUGGEST A FEW STORMS ACROSS CENTRAL GA COULD BE STRONG MONDAY AFTERNOON... WITH MAYBE WIND GUSTS TO 40 MPH. HOWEVER... STILL NOT EXPECTING SEVERE STORMS ON MONDAY AS SHEAR VALUES REMAIN WEAK WITH MODEST CAPE AT BEST DUE TO CLOUDY CONDITIONS. THE GREATER CONCERN ON MONDAY CONTINUES TO BE LOCALLY HEAVY RAIN AS TRAINING CONVECTION OVER AN ALREADY WET GROUND COULD PUDDLE QUICKLY. SPC IS SHOWING ONLY A GENERAL THUNDER OUTLOOK FOR THE AREA THROUGH MONDAY NIGHT. THE THUNDERSTORM TODAY AND AGAIN ON MONDAY SHOULD GREATLY DIMINISH BY 9-10 PM. AS FOR TEMPS...AMPLE CLOUDS AND CONTINUED RAIN POTENTIAL HAS WARRANTED A LEAN TOWARD THE COOLER SIDE OF GUIDANCE FOR HIGHS AGAIN ON MONDAY. LOWS TONIGHT WILL BE TRICKY AS A COOL WEDGE WILL TRY TO NOSE BACK IN OVERNIGHT. WILL LEAN CLOSER TO WHAT WAS SEEN LAST NIGHT. EXPECT WARMER LOWS MONDAY NIGHT AS THE WARM FRONT PUSHES NORTH WITH THE SURFACE LOW. 39 .LONG TERM /TUESDAY THROUGH SUNDAY/... NO CHANGES MADE TO THE EXTENDED FORECAST. WET AND ACTIVE PERIOD CONTINUES INTO THE EXTENDED PERIODS. HIGH PRESSURE RIDGE BUILDING INTO THE CENTRAL U.S. STOPS SHORT OF THE MISSISSIPPI RIVER...LEAVING THE SOUTHEAST TO BE INFLUENCED BY AMPLE MOISTURE AND REMNANTS OF EARLIER WEEK SYSTEM WHICH A FEW MODELS DEPICT AS AN UPPER LEVEL LOW. THIS COMBINATION WILL KEEP HIGHER THAN NORMAL POPS ACROSS THE AREA THROUGH THE FIRST HALF OF THE WEEK. BY THURSDAY...FRONT PUSHES INTO THE AREA...KEEPING RAIN CHANCES HIGH. EXTENDED MODELS IN BETTER AGREEMENT WITH PUSHING THE TROUGH SOUTHWARD...ALLOWING THE FRONT TO PUSH INTO SOUTH GEORGIA BY LATE FRIDAY. WITH PREVAILING NORTHWEST FLOW ACROSS THE REGION...EXTENDED MODELS ARE INDICATING A SERIES OF DISTURBANCES TO IMPACT THE REGION THROUGH NEXT WEEKEND. HAVE CONTINUED TO HIGHLIGHT THE DAYTIME PERIODS WITH THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS WITH THE DIURNAL ENHANCEMENT OF CONVECTION. FOR NOW...INSTABILITIES ARE HIGH ENOUGH TO WARRANT STRONG TO POTENTIAL A BRIEF SEVERE THUNDERSTORM EACH AFTERNOON...BUT ON THE WHOLE THE MAIN CONCERN WILL BE LOCALLY HEAVY RAIN. MODELED PWS THROUGH THE WEEK ARE AT 1.6 TO 2 INCHES...WELL ABOVE NORMAL. WITH BREAKS ANTICIPATED DURING THE OVERNIGHT PERIOD...FLASH FLOOD POTENTIAL IS EXPECTED TO BE ISOLATED/LOCALIZED. HAVE CONTINUED WITH GENERALLY NORMAL TO SLIGHTLY BELOW NORMAL TEMPERATURES THROUGH THE EXTENDED...ESPECIALLY WITH HIGHS AS AMPLE CLOUD COVER AND CONVECTION LIMIT INSOLATION. 31/01 && .AVIATION... 18Z UPDATE... WARM FRONT JUST SOUTH OF ATL IS STILL EXPECTED TO DRIFT NORTH AND ALLOW IFR/MVFR CIGS TO IMPROVE THROUGH THE AFTERNOON. THIS WILL ALLOW CURRENT 6-8KT EASTERLY WINDS TO VEER MORE SSE THROUGH THE AFTERNOON. AN UPPER DISTURBANCE WILL PRODUCE NUMEROUS SHOWERS WITH SOME EMBEDDED THUNDERSTORMS THROUGH THE AFTERNOON AND EARLY EVENING. THE GREATER COVERAGE OF CONVECTION SHOULD BE FROM ATL SOUTHWARD THROUGH 00Z TODAY. EXPECT IFR CIGS TO SETTLE BACK IN TONIGHT AROUND 07-09Z AS A COOL EASTERLY FLOW SPREADS BACK INTO ATLANTA TAF SITES. WARM SECTOR SPREADING BACK NORTH WILL ALLOW VFR CIGS BY 16-18Z MON. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO HIGH CONFIDENCE IN WINDS. MEDIUM CONFIDENCE IN VISIBILITY/WEATHER/CIGS 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 82 69 88 / 50 50 40 40 ATLANTA 69 86 70 86 / 40 40 30 40 BLAIRSVILLE 63 79 67 82 / 30 40 30 40 CARTERSVILLE 68 86 70 87 / 30 40 30 40 COLUMBUS 72 88 70 90 / 40 40 40 40 GAINESVILLE 67 82 70 85 / 40 40 30 40 MACON 72 86 70 89 / 50 60 50 50 ROME 69 87 71 88 / 20 30 20 40 PEACHTREE CITY 69 86 69 88 / 40 40 30 40 VIDALIA 72 87 72 90 / 60 70 50 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....01 AVIATION...39
Hazardous weather outlook, Jul 20, 5:34 AM EDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 534 AM EDT SUN JUL 20 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-210945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 534 AM EDT SUN JUL 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. DISCUSSION... AS STRONG STORM SYSTEM REMAINS ACROSS THE AREA TODAY...WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED. THE MAIN CONCERN WILL BE LOCALLY HEAVY RAINFALL. SOME OF THE STORMS COULD BRIEFLY BECOME STRONG...BUT SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A WET WEEK IS EXPECTED...WITH GENERALLY SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGH SATURDAY. ISOLATED STRONG TO BRIEFLY SEVERE STORMS CANNOT BE RULED OUT...PARTICULARLY THROUGH THURSDAY...BUT THE MAIN THREAT WILL CONTINUE TO BE LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 20, 12:42 PM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1242 PM EDT SUN JUL 20 2014
GAZ066-078-201745-
1242 PM EDT SUN JUL 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TROUP AND HARRIS
COUNTIES UNTIL 145 PM EDT...
AT 1239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM STATE LINE PARK TO 15 MILES SOUTHWEST OF
WEST POINT...MOVING EAST AT 15 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
TROUP AND HARRIS COUNTIES...INCLUDING AREAS AROUND STATE LINE PARK...
WEST POINT...PIEDMONT HEIGHTS...ABBOTTSFORD...LONG CANE...
CANNONVILLE...WARES CROSSROADS...HILLCREST...JONES CROSSROADS...
SMITHS CROSSROAD...BAUGHS CROSSROADS...LAGRANGE...WHITESVILLE-PINE
LAKE...HARRISONVILLE AND LAKE HARDING. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO
MINOR FLOODING.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50
MPH...HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT
CLOUD-TO-GROUND LIGHTNING...OR HEAVY RAIN.
&&
LAT...LON 3320 8498 3286 8496 3267 8510 3269 8512
3273 8512 3275 8515 3278 8513 3281 8517
3283 8517 3284 8516 3287 8519 3311 8524
TIME...MOT...LOC 1642Z 270DEG 13KT 3304 8523 3286 8522
3274 8537Special weather statement, Jul 20, 1:45 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
145 PM EDT SUN JUL 20 2014
GAZ066-078-201830-
145 PM EDT SUN JUL 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TROUP AND HARRIS
COUNTIES UNTIL 230 PM EDT...
AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WEST POINT...MOVING NORTHEAST AT 10 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
TROUP AND HARRIS COUNTIES...INCLUDING AREAS AROUND WEST POINT...
WHITESVILLE-PINE LAKE...LONG CANE...CANNONVILLE...JONES CROSSROADS...
BAUGHS CROSSROADS...BIG SPRINGS...HILLCREST...WARES CROSSROADS...
LAGRANGE AND SMITHS CROSSROAD. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50
MPH...HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT
CLOUD-TO-GROUND LIGHTNING...OR HEAVY RAIN.
&&
LAT...LON 3314 8504 3297 8486 3294 8486 3271 8512
3273 8512 3275 8515 3278 8513 3281 8517
3283 8517 3284 8516 3287 8519 3295 8521
TIME...MOT...LOC 1745Z 234DEG 10KT 3288 8514Special weather statement, Jul 20, 2:34 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EDT SUN JUL 20 2014
GAZ093-104>106-201915-
234 PM EDT SUN JUL 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND LIGHTNING IN
SUMTER...MACON...CRISP AND DOOLY COUNTIES UNTIL 315 PM EDT...
AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CLEARVIEW TO COBB...MOVING NORTHEAST AT 25
MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
SUMTER...MACON...CRISP AND DOOLY COUNTIES...INCLUDING AREAS AROUND
PENNINGTON...LAMAR...COBB...METHVINS...NEW ERA...ANDERSONVILLE...
ANDERSONVILLE NATIONAL HISTORIC SITE...FLINT RIVER WMA...CLEARVIEW...
DRAYTON...MONTEZUMA...OGLETHORPE...WHITEWATER STATE PARK...DOOLING
AND LILLY. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS
OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
THESE STORMS ARE NOT EXPECTED TO REACH SEVERE THUNDERSTORM
CRITERIA...WHICH IS HAIL THE SIZE OF QUARTERS OR LARGER OR DAMAGING
WIND GUSTS OF 58 MPH OR HIGHER.
&&
LAT...LON 3192 8400 3204 8411 3211 8424 3216 8421
3216 8419 3221 8418 3251 8400 3251 8398
3249 8388 3247 8385 3239 8384 3236 8386
3229 8385 3229 8369 3220 8367
TIME...MOT...LOC 1834Z 213DEG 21KT 3225 8409 3215 8400
3197 8394Special weather statement, Jul 20, 3:11 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 PM EDT SUN JUL 20 2014
GAZ093>095-105>108-202000-
311 PM EDT SUN JUL 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WILCOX...PULASKI...
PEACH...MACON...CRISP...DOOLY AND HOUSTON COUNTIES UNTIL 400 PM
EDT...
AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WINCHESTER TO 8 MILES SOUTHWEST OF
WENONA...MOVING NORTHEAST AT 20 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WILCOX...PULASKI...PEACH...MACON...CRISP...DOOLY AND HOUSTON
COUNTIES...INCLUDING AREAS AROUND FIVE POINTS...CORDELE...RICHWOOD...
PINEHURST...LILLY...DOOLING...BYROMVILLE...VIENNA...WHITEWATER STATE
PARK...MONTEZUMA...WENONA...TIPPETTVILLE...WINCHESTER...TREMONT AND
UNADILLA. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS
OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50
MPH...HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT
CLOUD-TO-GROUND LIGHTNING...OR HEAVY RAIN.
&&
LAT...LON 3182 8385 3200 8381 3236 8411 3262 8389
3268 8378 3269 8373 3246 8349 3241 8348
3240 8350 3230 8338 3202 8355 3180 8381
3181 8383
TIME...MOT...LOC 1911Z 219DEG 18KT 3240 8397 3207 8362
3184 8380Special weather statement, Jul 20, 4:14 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EDT SUN JUL 20 2014
GAZ084-097-202100-
414 PM EDT SUN JUL 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT LIGHTNING
IN LAURENS AND WILKINSON COUNTIES UNTIL 500 PM EDT...
AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ALLENTOWN TO DEXTER...MOVING NORTHEAST AT
25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS LAURENS AND
WILKINSON COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE
MONTROSE...DUDLEY...DEXTER...ALLENTOWN...HARLOW...CHAPPELLS
MILL...NICKLESVILLE...DUBLIN...EAST DUBLIN...TUCKERS CROSSROAD AND
TOOMSBORO. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50
MPH...HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT
CLOUD-TO-GROUND LIGHTNING...OR HEAVY RAIN
&&
LAT...LON 3247 8309 3257 8322 3265 8326 3285 8307
3280 8295 3277 8296 3275 8294 3271 8295
3272 8286 3269 8280 3250 8289 3240 8308
TIME...MOT...LOC 2013Z 224DEG 20KT 3265 8322 3256 8300
3244 8305The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:13 PM EDT | Special Weather Statement | FFC | Rockdale | 32 min |
| Jul 19, 9:23 PM EDT | Special Weather Statement | FFC | Newton | 22 min |
| Jul 20, 12:42 PM EDT | Special Weather Statement | FFC | Troup | 63 min |
| Jul 20, 1:45 PM EDT | Special Weather Statement | FFC | Troup | 45 min |
| Jul 20, 2:34 PM EDT | Special Weather Statement | FFC | Dooly, Macon | 41 min |
| Jul 20, 3:11 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Houston, Macon, Peach, Pulaski | 49 min |
| Jul 20, 4:59 PM EDT | Special Weather Statement | FFC | Laurens | 31 min |
| Jul 20, 5:12 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 48 min |
| Jul 20, 5:27 PM EDT | Special Weather Statement | FFC | Baldwin | 33 min |
| Jul 20, 5:58 PM EDT | Special Weather Statement | FFC | Putnam | 32 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.